A 46-year-old female asked:
Had saddle pe in 2013 & hav microvascular dysfunction & barretts oesophagus getting palpitations & breathlessness after going upstairs is this normal
1 doctor answer • 1 doctor weighed in
Emergency Medicine 18 years experience
Not normal: A saddle PE (i.e. a large, central pulmonary embolism) can result in long-term pulmonary dysfunction. If your shortness of breath with exertion is new, you should see your doctor very soon. Recurrent PE or cardiomyopathy could be a cause of your symptoms.
3.3k viewsAnswered >2 years ago
Last updated Jun 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.